RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 4, Pages 638–640 (Mi mz12876)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points

A. P. Solodovab

a Lomonosov Moscow State University
b Moscow Center for Fundamental and Applied Mathematics

Keywords: holomorphic mapping, fixed points, angular derivative, domain of univalence.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-01-00584


DOI: https://doi.org/10.4213/mzm12876

Full text: PDF file (293 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:4, 626–628

Bibliographic databases:

Received: 06.05.2020

Citation: A. P. Solodov, “Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points”, Mat. Zametki, 108:4 (2020), 638–640; Math. Notes, 108:4 (2020), 626–628

Citation in format AMSBIB
\Bibitem{Sol20}
\by A.~P.~Solodov
\paper Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 4
\pages 638--640
\mathnet{http://mi.mathnet.ru/mz12876}
\crossref{https://doi.org/10.4213/mzm12876}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 4
\pages 626--628
\crossref{https://doi.org/10.1134/S0001434620090382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000584617700038}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85093858361}


Linking options:
  • http://mi.mathnet.ru/eng/mz12876
  • https://doi.org/10.4213/mzm12876
  • http://mi.mathnet.ru/eng/mz/v108/i4/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. S. Kudryavtseva, A. P. Solodov, “Asymptotically sharp two-sided estimate for domains of univalence of holomorphic self-maps of a disc with an invariant diameter”, Sb. Math., 211:11 (2020), 1592–1611  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021